Semi-Fredholm operators and perturbations.

Živković, Snežana

Publications de l'Institut Mathématique. Nouvelle Série (1997)

  • Volume: 61(75), page 73-89
  • ISSN: 0350-1302

How to cite


Živković, Snežana. "Semi-Fredholm operators and perturbations.." Publications de l'Institut Mathématique. Nouvelle Série 61(75) (1997): 73-89. <>.

author = {Živković, Snežana},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {semi-Fredholm operators; perturbation theorem},
language = {eng},
pages = {73-89},
publisher = {Izdaje Matematički Institut SANU},
title = {Semi-Fredholm operators and perturbations.},
url = {},
volume = {61(75)},
year = {1997},

AU - Živković, Snežana
TI - Semi-Fredholm operators and perturbations.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1997
PB - Izdaje Matematički Institut SANU
VL - 61(75)
SP - 73
EP - 89
LA - eng
KW - semi-Fredholm operators; perturbation theorem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.